# SDR ASMF20170717008

- Difficulty date: June 29, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 54,609 hours, 19,707 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Coax
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK CAPTAIN REPORTED IAS/MACH STAYS IN 100 OF ALTITUDE BUT SHOWS 50000 FT OF ALTITUDE AND NO NAV INDICATION, MAINTENANCE PERFORMED FIM PROCEDURE TO NAVIGATION CONTROL PANEL IAW FIM 34-31, TASK 808, AND COAXIAL VOR 1 RF POWER DRIVER WAS RECONNECTED IAW SSM 34-51-11, ALL TESTED CORRECT.
